Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1986, Number 4, Pages 25–31 (Mi vmumm4003)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematics

Separatrix lunes of analytic vector fields on the plane

Yu. S. Ilyashenko


Full text: PDF file (1333 kB)

Bibliographic databases:
UDC: 517.9+517.5
Received: 31.05.1985

Citation: Yu. S. Ilyashenko, “Separatrix lunes of analytic vector fields on the plane”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1986, no. 4, 25–31

Citation in format AMSBIB
\Bibitem{Ily86}
\by Yu.~S.~Ilyashenko
\paper Separatrix lunes of analytic vector fields on the plane
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1986
\issue 4
\pages 25--31
\mathnet{http://mi.mathnet.ru/vmumm4003}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0869993}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm4003
  • http://mi.mathnet.ru/eng/vmumm/y1986/i4/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. S. Ilyashenko, “Finiteness theorems for limit cycles”, Russian Math. Surveys, 45:2 (1990), 129–203  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Yu. S. Ilyashenko, “Finiteness theorems for limit cycles: a digest of the revised proof”, Izv. Math., 80:1 (2016), 50–112  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Number of views:
    This page:11
    Full text:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021